# SDR 99ZZZX2021

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1959H
- Make and model: Piper PA-28-181
- Aircraft serial: 287790361
- System (JASC): 2560 · Emergency Equipment
- Part: Elt
- Part number: ELT10
- Condition: Failed
- Location: Tail Cone
- Part time: 6,539 hours
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, C/W FAR 91.207(D), MECHANIC NOTICED THAT ELT WAS VERY WEAK AND NOTICED AN ELECTRICAL SMELL.  DIS-ASSEMBLY REVEALED VERY STRONG BURNT ELECTRICAL SMELL AND ELT WAS INOPERATIVE.  SIHPPED ELT TO MANUFACTURER FOR REPAIR.
